A1 Alkuperäisartikkeli tieteellisessä aikakauslehdessä
Codimension one and two bifurcations in Cattaneo-Christov heat flux model (2021)


Wei, Z., Zhang, W., Moroz, I., & Kuznetsov, N. V. (2021). Codimension one and two bifurcations in Cattaneo-Christov heat flux model. Discrete and Continuous Dynamical Systems: Series B, 26(10), 5305-5319. https://doi.org/10.3934/dcdsb.2020344


JYU-tekijät tai -toimittajat


Julkaisun tiedot

Julkaisun kaikki tekijät tai toimittajatWei, Zhouchao; Zhang, Wei; Moroz, Irene; Kuznetsov, Nikolay V.

Lehti tai sarjaDiscrete and Continuous Dynamical Systems: Series B

ISSN1531-3492

eISSN1553-524X

Julkaisuvuosi2021

Volyymi26

Lehden numero10

Artikkelin sivunumerot5305-5319

KustantajaAmerican Institute of Mathematical Sciences (AIMS)

JulkaisumaaYhdysvallat (USA)

Julkaisun kielienglanti

DOIhttps://doi.org/10.3934/dcdsb.2020344

Julkaisun avoin saatavuusEi avoin

Julkaisukanavan avoin saatavuus


Tiivistelmä

Layek and Pati (Phys. Lett. A, 2017) studied a nonlinear system of five coupled equations, which describe thermal relaxation in Rayleigh-Benard convection of a Boussinesq fluid layer, heated from below. Here we return to that paper and use techniques from dynamical systems theory to analyse the codimension-one Hopf bifurcation and codimension-two double-zero Bogdanov-Takens bifurcation. We determine the stability of the bifurcating limit cycle, and produce an unfolding of the normal form for codimension-two bifurcation for the Layek and Pati's model.


YSO-asiasanatdynaamiset systeemitdifferentiaaliyhtälötbifurkaatio

Vapaat asiasanatCattaneo-Christov heat-flux model; Hopf bifurcation; Bogdanov-Takens bifurcation; limit cycle; homoclinic bifurcation


Liittyvät organisaatiot


OKM-raportointiKyllä

Raportointivuosi2021

JUFO-taso1


Viimeisin päivitys 2024-03-04 klo 17:36